Pamprin Multi-Symptom Caplets, 20 CT
Cómo recibirlo
-
-
Ver productos similaresEncuentre artículos disponibles en la tienda
Pamprin Multi-Symptom Caplets, 20 CT
20 Ct, 0.071 lbs. Item # 110601
When monthly menstrual symptoms get you down, try Pamprin Multi-Symptom Caplets, 20 CT. The aspirin- and caffeine-free caplets have both pamabrom and pyrilamine maleate in the formulation. Experience multi-symptom relief from common menstrual pains, including: cramps, headache, backache, irritability and bloating. The caplets also contain acetaminophen. They come in an easy-open bottle with child-resistant packaging.- HSA/FSA Eligible
- Contains acetaminophen
- Aspirin- and caffeine-free
- Multi-symptom relief for menstrual pain
De Pamprin
Recursos adicionales
,aspect=ignore)
Pamprin Multi-Symptom Caplets